MathSciNet Relay Station
MathSciNet bibliographic data
MR1348859 (97d:60135) 60J80 (31B15 60G57)
Dynkin, E. B.; Kuznetsov, S. E. Linear additive functionals of superdiffusions and related nonlinear p.d.e. Trans. Amer. Math. Soc. 348 (1996), no. 5, 1959–1987.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement